Quantcast

AVM Survivors Network

Proton radiation made my son dazed and very quiet


#1

Hi everyone, I chose proton radiation to treat my fourteen year old son. Now I’m concerned Bc he is not being himself. He is extremely quiet and very low on energy. His personality has changed so much. He doesn’t care about much and doesn’t laugh like he used to. I knew he would have side effects but not personality change. Is he just feeling the effects now?? Anyone out there felt the same way?? Please help. I’m concerned


#2

Has he been checked for radiation necrosis yet? Call his doctor and ask. Try not to worry too much. It probably has just hit him that all this happened. It took me 2 years to feel normal again.


#3

Definitely contact the Neuro Radiologist and discuss this issue with the doctor. All types of radiation can cause side effects. I had PBR and did not have this issue, but please check wit the doctor.


#4

hello Titos. sorry did not see your question earlier. I am not sure what type of radiation I got. I only know it was not gamma and it was not proton either. The doctor mentioned the name and told me it was similar to gamma..the difference between Pepsi and Coke as she put it. Hope your son feels better and please update us on his condition. I would not be concern about the low energy level. You can mention it to the doctor but from what I know it is common when brain tries to heal.